skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Error estimates to smooth solutions of semi-discrete discontinuous Galerkin methods with quadrature rules for scalar conservation laws: Error Estimates To Smooth Solutions

Abstract

Not provided.

Authors:
 [1];  [2]
  1. Zhou Pei-Yuan Center for Applied Mathematics, Tsinghua University, Beijing 100084 China
  2. Division of Applied Mathematics, Brown University, Providence Rhode Island 02912 USA
Publication Date:
Research Org.:
Brown Univ., Providence, RI (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1533199
DOE Contract Number:  
FG02-08ER25863
Resource Type:
Journal Article
Journal Name:
Numerical Methods for Partial Differential Equations
Additional Journal Information:
Journal Volume: 33; Journal Issue: 2; Journal ID: ISSN 0749-159X
Publisher:
Wiley
Country of Publication:
United States
Language:
English
Subject:
Mathematics

Citation Formats

Huang, Juntao, and Shu, Chi-Wang. Error estimates to smooth solutions of semi-discrete discontinuous Galerkin methods with quadrature rules for scalar conservation laws: Error Estimates To Smooth Solutions. United States: N. p., 2016. Web. doi:10.1002/num.22089.
Huang, Juntao, & Shu, Chi-Wang. Error estimates to smooth solutions of semi-discrete discontinuous Galerkin methods with quadrature rules for scalar conservation laws: Error Estimates To Smooth Solutions. United States. doi:10.1002/num.22089.
Huang, Juntao, and Shu, Chi-Wang. Tue . "Error estimates to smooth solutions of semi-discrete discontinuous Galerkin methods with quadrature rules for scalar conservation laws: Error Estimates To Smooth Solutions". United States. doi:10.1002/num.22089.
@article{osti_1533199,
title = {Error estimates to smooth solutions of semi-discrete discontinuous Galerkin methods with quadrature rules for scalar conservation laws: Error Estimates To Smooth Solutions},
author = {Huang, Juntao and Shu, Chi-Wang},
abstractNote = {Not provided.},
doi = {10.1002/num.22089},
journal = {Numerical Methods for Partial Differential Equations},
issn = {0749-159X},
number = 2,
volume = 33,
place = {United States},
year = {2016},
month = {8}
}

Works referenced in this record:

The Runge-Kutta local projection $P^1$-discontinuous-Galerkin finite element method for scalar conservation laws
journal, January 1991

  • Cockburn, Bernardo; Shu, Chi-Wang
  • ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 25, Issue 3
  • DOI: 10.1051/m2an/1991250303371

TVB Runge-Kutta local projection discontinuous Galerkin finite element method for conservation laws III: One-dimensional systems
journal, September 1989


The Runge–Kutta Discontinuous Galerkin Method for Conservation Laws V
journal, April 1998

  • Cockburn, Bernardo; Shu, Chi-Wang
  • Journal of Computational Physics, Vol. 141, Issue 2
  • DOI: 10.1006/jcph.1998.5892

Total-Variation-Diminishing Time Discretizations
journal, November 1988

  • Shu, Chi-Wang
  • SIAM Journal on Scientific and Statistical Computing, Vol. 9, Issue 6
  • DOI: 10.1137/0909073

Efficient implementation of essentially non-oscillatory shock-capturing schemes
journal, August 1988


Efficient implementation of essentially non-oscillatory shock-capturing schemes, II
journal, July 1989


An analysis of the discontinuous Galerkin method for a scalar hyperbolic equation
journal, January 1986


An optimal-order error estimate for the discontinuous Galerkin method
journal, January 1988


A Note on the Convergence of the Discontinuous Galerkin Method for a Scalar Hyperbolic Equation
journal, February 1991

  • Peterson, Todd E.
  • SIAM Journal on Numerical Analysis, Vol. 28, Issue 1
  • DOI: 10.1137/0728006

The Local Discontinuous Galerkin Method for Time-Dependent Convection-Diffusion Systems
journal, December 1998


Error Estimates to Smooth Solutions of Runge--Kutta Discontinuous Galerkin Methods for Scalar Conservation Laws
journal, January 2004


Error Estimates to Smooth Solutions of Runge–Kutta Discontinuous Galerkin Method for Symmetrizable Systems of Conservation Laws
journal, January 2006

  • Zhang, Qiang; Shu, Chi‐Wang
  • SIAM Journal on Numerical Analysis, Vol. 44, Issue 4
  • DOI: 10.1137/040620382

Stability Analysis and A Priori Error Estimates of the Third Order Explicit Runge–Kutta Discontinuous Galerkin Method for Scalar Conservation Laws
journal, January 2010

  • Zhang, Qiang; Shu, Chi-Wang
  • SIAM Journal on Numerical Analysis, Vol. 48, Issue 3
  • DOI: 10.1137/090771363

Effect of numerical integration in the DGFEM for nonlinear convection-diffusion problems
journal, January 2007

  • Sobotíková, Veronika; Feistauer, Miloslav
  • Numerical Methods for Partial Differential Equations, Vol. 23, Issue 6
  • DOI: 10.1002/num.20225

Numerical Integration in the DGFEM for 3D Nonlinear Convection–Diffusion Problems on Nonconforming Meshes
journal, September 2008


A Local Discontinuous Galerkin Method for KdV Type Equations
journal, January 2002


A finite volume discontinuous Galerkin scheme¶for nonlinear convection-diffusion problems
journal, March 2002


On diffusion-uniform error estimates for the DG method applied to singularly perturbed problems
journal, July 2013


High resolution schemes for hyperbolic conservation laws
journal, March 1983


High degree efficient symmetrical Gaussian quadrature rules for the triangle
journal, June 1985

  • Dunavant, D. A.
  • International Journal for Numerical Methods in Engineering, Vol. 21, Issue 6
  • DOI: 10.1002/nme.1620210612